# SDR AALA202202010335

- Difficulty date: January 31, 2022
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N918NN
- Make and model: Boeing 737*
- Aircraft serial: 33228
- Aircraft time: 26,852 hours, 11,224 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Support
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ESCAPE PATH LIGHT AT SEAT 14C IS LOOSE. SECURED SEAT 14C LIGHT SUPPORT PER AMM 20-50-11. AIRCRAFT OK FOR SERVICE.
